ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2014.3.10846

Geodesic orbit Riemannian metrics on spheres

Nikonorov, Yu. G.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 3.
Abstract:
In this paper, a complete classification of geodesic orbit Riemannian metrics on spheres \(S^n\) is obtained. We also construct some explicit examples of geodesic vectors for \(Sp(n+1)U(1)$\)-invariant metrics on \(S^{4n+3}\).
Keywords: homogeneous spaces, homogeneous Riemannian manifolds, naturally reductive Riemannian manifolds, normal homogeneous Riemannian manifolds, geodesic orbit spaces, symmetric spaces, weakly symmetric spaces
Language: English Download the full text  
For citation: Nikonorov Yu. G. Geodesic orbit Riemannian metrics on spheres. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 3, pp.67-76. DOI 10.23671/VNC.2014.3.10846


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт